# SDR ASAA2017032720342

- Difficulty date: March 27, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,648 hours, 43,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED AT BS 277, STRINGER 14R, APPROXIMATELY .050 INCHES AT FORWARD RADIUS TRIMOUT.   ACFT GROUNDED.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.
